# SDR DALA2017051804020

- Difficulty date: May 17, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 70,177 hours, 52,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ROWS 11-15 CEILING EMER LIGHTS INOP. REMOVED & REPLACED BALLAST BATTERIES. OPS CHECK GOOD.
